MathSciNet Relay Station
MathSciNet bibliographic data
MR521411 73.35
Caffarelli, Luis A.; Rivière, Néstor M. The smoothness of the elastic-plastic free boundary of a twisted bar. Proc. Amer. Math. Soc. 63 (1977), no. 1, 56–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement